# SDR AALA20100809MIA02

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 46,829 hours, 5,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 EMERGENCY EXIT LIGHT OUT.  REPLACED LAMP FOR ROW 22 EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
